# SDR CA101005001

- Difficulty date: September 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp SA315B
- Aircraft time: 7,135 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Cell
- Part number: 21005700
- Condition: Failed
- Location: Hydraulic Load
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS PERFORMING AERIAL FERTILIZATION OPERATIONS.  THE HYDRAULIC LOAD CELL THAT IS ATTACHED TO THE CARGO HOOK FAILED INTERNALLY.  THIS FAILURE ALLOWED THE HOOK TO ROTATE APPROXIMATELY 90 DEGREES WHICH IN TURN CAUSED THE MANUAL RELEASE CABLE TO BE PULLED AND RELEASED THE HOOK. THE FERTILIZER BUCKET WAS RELEASED FROM THE AIRCRAFT.
